# SDR SWAA2015040138036

- Difficulty date: March 23, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 62,180 hours, 49,904 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Tee Fitting
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM INBD TEE SUPPORT CRACKED AT BS 727,  LBL 7.  R & R TEE FITTING IAW SRM & DWG.
